MathSciNet Relay Station
MathSciNet bibliographic data
MR363840 02F25
Gill, John T., III; Morris, Paul H. On subcreative sets and $S$-reducibility. J. Symbolic Logic 39 (1974), 669–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement